# SDR DALA2017021701428

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 AND NR 7 FITTINGS NEED ADJUSTMENT.  REPAIRED IAW ERA 555253-14, REV O.
